MathSciNet Relay Station
MathSciNet bibliographic data
MR1926864 34L20 (34B24)
Binding, Paul A.; Browne, Patrick J.; Watson, Bruce A. Spectral asymptotics for Sturm-Liouville equations with indefinite weight. Trans. Amer. Math. Soc. 354 (2002), no. 10, 4043–4065.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement